# SDR MALA010329

- Difficulty date: March 12, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GALLEY SEAT TRACK HAS CORROSION AT STA 272.0   MAINTENANCE REMOVED CORROSION AT GALLEY SEAT TRACK STA 272.0, NEGATIVE MATERIALS REMOVED, WITHIN LIMITS, ALODINED, PRIMED AND TOPCOATED.
